# SDR ASAA2023062743756

- Difficulty date: June 27, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 28,814 hours, 9,026 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 FIRE HANDLE DOES NOT ILLUMINATE DURING TEST. GROUNDED - YES. ON DEFERRAL.
